C. C. Aggarwal, Outlier analysis, 2013.

N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, 1987.
DOI : 10.1017/CBO9780511721434

J. Breckling and R. Chambers, -quantiles, Biometrika, vol.75, issue.4, pp.761-771, 1988.
DOI : 10.1093/biomet/75.4.761

J. Breckling, P. Kokic, and O. Lübke, A note on multivariate M-quantiles, Statistics & Probability Letters, vol.55, issue.1, pp.39-44, 2001.
DOI : 10.1016/S0167-7152(01)00125-0

P. Burridge, R. Taylor, and A. M. , Additive Outlier Detection Via Extreme-Value Theory, Journal of Time Series Analysis, vol.34, issue.5, pp.685-701, 2006.
DOI : 10.2307/2286285

B. Cadre and A. Gannoun, Asymptotic normality of consistent estimate of the conditional L 1 ?median, 2000.

S. Cambanis, S. Huang, and G. Simons, On the theory of elliptically contoured distributions, Journal of Multivariate Analysis, vol.11, issue.3, 1981.
DOI : 10.1016/0047-259X(81)90082-8

H. Cardot, P. Cénac, and P. Zitt, Efficient and fast estimation of the geometric median in Hilbert spaces with an averaged stochastic gradient algorithm, Bernoulli, vol.19, issue.1, pp.18-43, 2013.
DOI : 10.3150/11-BEJ390

URL : https://hal.archives-ouvertes.fr/hal-00558481

B. Chakraborty, P. Chaudhuri, and H. Oja, Operating transformation retransformation on spatial median and angle test, Statist. Sinica, vol.8, pp.767-784, 1998.

B. Chakraborty, On affine equivariant multivariate quantiles, Annals of the Institute of Statistical Mathematics, vol.53, issue.2, pp.380-403, 2001.
DOI : 10.1023/A:1012478908041

B. Chakraborty, On multivariate quantile regression, Journal of Statistical Planning and Inference, vol.110, issue.1-2, pp.109-132, 2003.
DOI : 10.1016/S0378-3758(01)00277-4

M. Chaouch and C. Goga, Design-based estimation for geometric quantiles with application to outlier detection, Computational Statistics & Data Analysis, vol.54, issue.10, pp.2214-2229, 2010.
DOI : 10.1016/j.csda.2010.03.006

M. Chaouch and N. La¨?bla¨?b, Nonparametric multivariate $L_{1}$-median regression estimation with functional covariates, Electronic Journal of Statistics, vol.7, issue.0, pp.1553-1586, 2013.
DOI : 10.1214/13-EJS812

URL : http://arxiv.org/abs/1304.4300

P. Chaudhuri, On a Geometric Notion of Quantiles for Multivariate Data, Journal of the American Statistical Association, vol.24, issue.434, pp.862-872, 1996.
DOI : 10.1080/01621459.1996.10476954

Y. Cheng and J. G. De-gooijer, On the u-th Geometric Conditional Quantile, SSRN Electronic Journal, vol.137, 1914.
DOI : 10.2139/ssrn.560944

S. S. Dhar, B. Chakraborty, and P. Chaudhuri, Comparison of multivariate distributions using quantile???quantile plots and related tests, Bernoulli, vol.20, issue.3, pp.1484-1506, 2014.
DOI : 10.3150/13-BEJ530SUPP

L. De-haan and A. Ferreira, Extreme value theory: an introduction, 2006.
DOI : 10.1007/0-387-34471-3

Y. He and J. H. Einmahl, Estimation of extreme depth-based quantile regions, 2014.

M. Huberta, G. Dierckx, and D. Vanpaemela, Detecting influential data points for the Hill estimator in Pareto-type distributions, Computational Statistics & Data Analysis, vol.65, pp.13-28, 2012.
DOI : 10.1016/j.csda.2012.07.011

J. H. Kemperman, The median of a finite measure on a Banach space, Statistical data analysis based on the L 1 ?norm and related methods, pp.217-230, 1987.

R. Koenker and G. Bassett, Regression Quantiles, Econometrica, vol.46, issue.1, pp.33-50, 1978.
DOI : 10.2307/1913643

V. I. Koltchinskii, M -estimation, convexity and quantiles, The Annals of Statistics, vol.25, issue.2, pp.435-477, 1997.
DOI : 10.1214/aos/1031833659

H. Neudecker and A. M. Wesselman, The asymptotic variance matrix of the sample correlation matrix, Linear Algebra and its Applications, vol.127, pp.589-599, 1990.
DOI : 10.1016/0024-3795(90)90363-H

R. Serfling, Quantile functions for multivariate analysis: approaches and applications, Statistica Neerlandica, vol.28, issue.2, pp.214-232, 2002.
DOI : 10.1006/jmva.1999.1894

R. Serfling, Nonparametric multivariate descriptive measures based on spatial quantiles, Journal of Statistical Planning and Inference, vol.123, issue.2, 2004.
DOI : 10.1016/S0378-3758(03)00156-3

R. Serfling, Equivariance and invariance properties of multivariate quantile and related functions, and the role of standardisation, Journal of Nonparametric Statistics, vol.72, issue.7, pp.915-936, 2010.
DOI : 10.1214/aos/1016218226

C. G. Small, A Survey of Multidimensional Medians, International Statistical Review / Revue Internationale de Statistique, vol.58, issue.3, pp.263-277, 1990.
DOI : 10.2307/1403809

I. Weissman, Estimation of parameters and large quantiles based on the k largest observations, 1978.